question-icon

My blister from 7 months ago is re-appearing

default
Posted on Fri, 15 Mar 2019
Question: My blister from 7 months ago is re-appearing
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Answer few questions, upload pictures

Detailed Answer:
Hi
Welcome to ask a doctor service
I have gone through your query.
What is the site of the blister?
Is it associated with pain, burning or any other complaints?
Do you have any other ailments or taking any medicines?
I would recommend you to upload the pictures of the affected area so that I can have a clearer picture of the condition and can guide you accordingly.
Kindly revert with the answers and pictures.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (1 hour later)
i had it 7 months ago in the same spot then it burst and subsided leaving behind a dark red spot.. now its back again... its painful .. not sure if m2m promuscuity has anything to do with it
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Furuncle, not associated with promiscuity

Detailed Answer:
I have reviewed the attached photograph and it seems to be a furuncle which is a bacterial infection of the hair follicle.
It doesn’t have anything to do with your promiscuity.
I would recommend you to take a course of oral and topical antibiotic.
I would recommend you to take tablet cephalexin 500mg twice daily and apply fusidic acid cream on the affected area twice daily for 5-7 days.
For pain take anti inflammatory medicine like tablet ibuprofen.
These are prescription drugs and you need to see a doctor to get them.
I hope to have answered your query and would be happy to answer any further queries.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (54 minutes later)
I%E2%80%99m visiting the US right now dr and dont have a prescription.. any OTC medicine I can buy?
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Neosporin ointment and tablet ibuprofen

Detailed Answer:
You can apply neosporin ointment on the affected area twice daily and take tablet ibuprofen for pain and swelling.
Oral antibiotic won’t be available over the counter.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (20 hours later)
Hi Dr... i have applied neospirin thrice since yesterday and the boil seems to have become wrinkly and soft now.. what does that mean and what will happen next?
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Infection still persisting and it can burst

Detailed Answer:
It means the infection is still persisting and the bump can burst.
You should take a course of oral antibiotic.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (21 hours later)
Hi Dr.. I noticed this on my hand right now after a hot shower.. could it be connected to the boil?
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Not seems to be related to boil

Detailed Answer:
Hi,

I have reviewed the attached photograph and it’s not related to the boil.
It seems to be capillaritis which is inflammation of the capillaries due to allergy and itching.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (19 minutes later)
could it be from a bedbug bite dr? i just found a bedbug in my new apt.
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Yes, it could be a bedbug bite

Detailed Answer:
Yes, it could be a bedbug bite.

Do ensure to wash all the bed-sheets, clothes thoroughly with warm water, and change them with fresh ones.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4971 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My blister from 7 months ago is re-appearing

Brief Answer: Answer few questions, upload pictures Detailed Answer: Hi Welcome to ask a doctor service I have gone through your query. What is the site of the blister? Is it associated with pain, burning or any other complaints? Do you have any other ailments or taking any medicines? I would recommend you to upload the pictures of the affected area so that I can have a clearer picture of the condition and can guide you accordingly. Kindly revert with the answers and pictures. Regards Dr Asmeet